MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 320-01-42 - equinoxe reverse 42mm glenosphere (b)(6) 320-15-05 - eq rev locking screw (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) 320-20-00 - eq reverse torque defining screw kit the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 2 years and 2 months post initial operation.The patient experienced a displaced poly liner from a dislocation.Surgeon exchanged the glenosphere and liner.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6, h11.H11: no device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies relevant to the reported event were found.A definitive root cause was unable to be determined; however, a definitive root cause was unable to be determined; however, may have resulted from considerations to the event could not be assessed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key22889862
Report Number1038671-2025-02829
Device Sequence Number17372294
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale